Ramsey classes of topological and metric spaces

Annals of Pure and Applied Logic 143 (1-3):147-154 (2006)
  Copy   BIBTEX

Abstract

This paper is a follow up of the author’s programme of characterizing Ramsey classes of structures by a combination of model theory and combinatorics. This relates the classification programme for countable homogeneous structures to the proof techniques of the structural Ramsey theory. Here we consider the classes of topological and metric spaces which recently were studied in the context of extremally amenable groups and of the Urysohn space. We show that Ramsey classes are essentially classes of finite objects only. While for Ramsey classes of topological spaces we achieve a full characterization, for metric spaces this seems to be at present an intractable problem

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 74,594

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Dynamic Topological Logic of Metric Spaces.David Fernández-Duque - 2012 - Journal of Symbolic Logic 77 (1):308-328.
Analytic Equivalence Relations and Bi-Embeddability.Sy-David Friedman & Luca Motto Ros - 2011 - Journal of Symbolic Logic 76 (1):243 - 266.
On Topological Spaces Equivalent to Ordinals.Jörg Flum & Juan Carlos Martinez - 1988 - Journal of Symbolic Logic 53 (3):785-795.
Uniform Domain Representations of "Lp" -Spaces.Petter K. Køber - 2007 - Mathematical Logic Quarterly 53 (2):180-205.

Analytics

Added to PP
2013-12-31

Downloads
17 (#634,712)

6 months
1 (#418,924)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

Add more references